Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Splitting number


Author: Tomek Bartoszynski
Journal: Proc. Amer. Math. Soc. 125 (1997), 2141-2145
MSC (1991): Primary 04A20
MathSciNet review: 1372023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that it is consistent with ${\operatorname {\mathsf {ZFC}}}$ that every uncountable set can be continuously mapped onto a splitting family.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 04A20

Retrieve articles in all journals with MSC (1991): 04A20


Additional Information

Tomek Bartoszynski
Affiliation: Department of Mathematics, Boise State University, Boise, Idaho 83725
Email: tomek@math.idbsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03758-1
PII: S 0002-9939(97)03758-1
Keywords: Splitting family, cardinal invariants
Received by editor(s): December 11, 1995
Received by editor(s) in revised form: January 18, 1996
Additional Notes: Research partially supported by NSF grant DMS 95-05375
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1997 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia